Natasha (xcrypticsugarx) wrote in vaginapagina,
Natasha
xcrypticsugarx
vaginapagina

Yeast Infection

So I was on antibiotics for 2x a day for 10 days to treat a severe sinus infection. And of course a couple days after finishing the antibiotics I developed a yeast infection. I went ahead and used the 3 day Monistat store brand, I finished that over the weekend and today I noticed a distinct yeasty odor coming from my vagina and discharge. And it's driving me nuts, I keep thinking if I can smell it then everyone around me can.

Now my question is, can I go ahead and use another round of Monistat since it didn't seem to work? I've been taking Probiotics orally twice a day but I was wondering can I insert the capsule into my vagina also?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments